# SDR DALA2025010700140

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 30,430 hours, 11,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG6295
- Condition: Damaged
- Location: Zone 800
- Part time: 66,225 hours, 26,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6596927) R2 DOOR SLIDE GIRT WAS FOUND DAMAGED DURING ACCOMPLISHMENT OF AMDS WORK CARD 2560-2653. REPLACED R2 DOOR SLIDE ON AMDS WORKCARD 2560-2653. INSTALLATION OK ALL RII INSPECTIONS COMPLETED AND C/W.
